# SDR AUS20010997

- Difficulty date: September 15, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5854002
- Condition: Cracked
- Location: Engine Mount Sec
- Component: Engine Mount Sec, Cont, GTSIO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT CROSS MEMBER CRACKED.
